Alert archive / Ohio / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 85, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 18, 2010, 9:22 PM EDT for 4 counties in Ohio. It was in force for 68 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2010, 9:22 PM EDT (01:22 UTC)
- Expired
- Jun 18, 2010, 10:30 PM EDT
- In force
- 68 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 108 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 9:39 PM EDT | TSTM WND DMG | Perrysburg, OH | TREES DOWN MCCORD ROAD AND ANGOLA ROAD |
| Jun 18, 9:50 PM EDT | TSTM WND DMG | 1 Se Sylvania, OH | POWER POLE DOWN |
| Jun 18, 10:20 PM EDT | TSTM WND DMG | Gibsonburg, OH | TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 6:30 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 1.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1272 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
254
WUUS51 KCLE 190122
SVRCLE
OHC095-123-143-173-190230-
/O.NEW.KCLE.SV.W.0085.100619T0122Z-100619T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
922 PM EDT FRI JUN 18 2010
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LUCAS COUNTY IN NORTHWEST OHIO
OTTAWA COUNTY IN NORTHWEST OHIO
SANDUSKY COUNTY IN NORTHWEST OHIO
WOOD COUNTY IN NORTHWEST OHIO
* UNTIL 1030 PM EDT
* AT 918 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 18 MILES NORTHWEST OF HOLLAND TO 14 MILES WEST OF CUSTAR...AND
WERE MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
WHITEHOUSE...
CUSTAR...
WESTON...
WATERVILLE...
HOLLAND...
PERRYSBURG...
NORTH BALTIMORE...
TOLEDO...
ROSSFORD...
BOWLING GREEN...
NORTHWOOD...
OREGON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4171 8387 4170 8331 4165 8322 4162 8309
4157 8304 4153 8294 4154 8287 4157 8286
4154 8273 4149 8278 4148 8295 4146 8297
4143 8294 4143 8284 4125 8285 4125 8341
4116 8342 4116 8388
TIME...MOT...LOC 0121Z 270DEG 38KT 4178 8394 4125 8407
$$
LOMBARDY2 follow-up statements
512
WWUS51 KCLE 190159
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
959 PM EDT FRI JUN 18 2010
OHC095-123-143-173-190230-
/O.CON.KCLE.SV.W.0085.000000T0000Z-100619T0230Z/
SANDUSKY OH-WOOD OH-LUCAS OH-OTTAWA OH-
959 PM EDT FRI JUN 18 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR OTTAWA...LUCAS...WOOD AND SANDUSKY COUNTIES...
AT 955 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TOLEDO TO NORTH BALTIMORE...MOVING EAST AT 45 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...MILLBURY...
PEMBERVILLE...WEST MILLGROVE...WAYNE...RISINGSUN...WOODVILLE...
GENOA...HELENA...GIBSONBURG AND ELMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TREES WERE REPORTED DOWN IN PERRYSBURG AT 939PM WITH THIS STORM.
THIS IS A DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM
WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
SATURDAY MORNING FOR NORTHERN OHIO.
&&
LAT...LON 4171 8387 4170 8331 4165 8322 4162 8309
4157 8304 4153 8294 4154 8287 4157 8286
4154 8273 4149 8278 4148 8295 4146 8297
4143 8294 4143 8284 4125 8285 4125 8341
4116 8342 4116 8388
TIME...MOT...LOC 0156Z 270DEG 38KT 4172 8348 4114 8361
$$
SCHULER248
WWUS51 KCLE 190231
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1031 PM EDT FRI JUN 18 2010
OHC095-123-143-173-190241-
/O.EXP.KCLE.SV.W.0085.000000T0000Z-100619T0230Z/
SANDUSKY OH-WOOD OH-LUCAS OH-OTTAWA OH-
1031 PM EDT FRI JUN 18 2010
...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA...LUCAS...WOOD AND
SANDUSKY COUNTIES EXPIRED AT 1030 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM EDT
SATURDAY MORNING FOR NORTHERN OHIO.
LAT...LON 4171 8387 4170 8331 4165 8322 4162 8309
4157 8304 4153 8294 4154 8287 4157 8286
4154 8273 4149 8278 4148 8295 4146 8297
4143 8294 4143 8284 4125 8285 4125 8341
4116 8342 4116 8388
TIME...MOT...LOC 0159Z 270DEG 38KT 4172 8344 4114 8357
$$
SCHULERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 7:38 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jun 18, 7:38 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 738 PM EDT FRI JUN 18 2010 .SYNOPSIS... HIGH PRESSURE ALONG THE EAST COAST WILL GIVE WAY TO AN APPROACHING COLD FRONT THAT WILL CROSS THE REGION SATURDAY EVENING AND NIGHT. HIGH PRESSURE WILL GRADUALLY BUILD INTO THE AREA THROUGH SUNDAY FROM THE NORTHERN GREAT LAKES. HIGH PRESSURE WILL MOVE OVER THE AREA MONDAY THEN SLIDE OFF TO THE EAST TUESDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... A WELL DEVELOPED DERECHO IS HEADED OUR WAY AND A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE EXTREME WESTERN PORTIONS OF THE FORECAST AREA SO FAR. MOIST UNSTABLE AIR RESIDES OVER THE WESTERN PORTIONS OF THE FORECAST AREA EVEN THOUGH IT WAS FAIRLY SHALLOW IN THE EARLY MORNING SOUNDINGS. LINE OF THUNDERSTORMS CONTINUES TO FEED ON THIS LIMITED LOW LEVEL MOISTURE AND ADVANCE EAST. QUESTION STILL REMAINS AS TO HOW FAR EAST THIS FEATURE WILL GO. EARLIER RUC INDICATED ALL OF THE UPPER LEVEL SUPPORT DRAMATICALLY WEAKENS BY THE TIME IT REACHES A LINE FROM CLEVELAND TO MANSFIELD. HOWEVER...LATEST RUC NOW SHOWS A WELL DEVELOP VORT MAX RAGING THROUGH THE ENTIRE FORECAST AREA. THIS IS WHERE THE QUESTION REMAINS AS TO HOW FAR EAST THIS THING WILL GO. IS THE RUC MODEL GETTING SOME CONVECTIVE FEEDBACK NOW. REMAINS TO BE SEEN AND WE WILL CONTINUE TO MONITOR THE SITUATION. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/... COLD FRONT WILL REMAIN OFF TO THE WEST THROUGH MUCH OF THE DAY WITH PASSAGE THROUGH THE AREA BEGINNING LATER IN THE AFTERNOON OUT WEST THROUGH THE EVENING HOURS AND OVERNIGHT FOR EASTERN AREAS. MENTIONED SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREA ESPECIALLY GOING INTO THE AFTERNOON HOURS WITH HIGHER CHANCE POPS. HOWEVER...MENTION SCT SHRA/TSTMS EVENING DURING MORNING HOURS GIVEN CONVECTION THIS MORNING THAT TRACKED AS FAR EAST AS INDIANA WELL AHEAD OF THE FRONT BEFORE DISSIPATING. BOTH NAM AND GFS SHOWING BEST LIFT ALONG FRONT ACROSS NORTHEAST OHIO AND NW PA BEGINNING LATE SATURDAY AFTERNOON THROUGH EARLY OVERNIGHT SO INCREASED TO LIKELY POPS ACROSS THOSE LOCATIONS. WENT WITH A BLEND OF MAV AND MET GUIDANCE NUMBERS FOR TEMPS SAT. TEMPS WILL BE TRICKY WITH CLOUDS AND CONVECTION BUT ALL PLACES SHOULD AS LEAST REACH UPPER 80S. COLD FRONT FAIRLY PROGRESSIVE SO DROPPED BACK POPS QUICKLY ACROSS WESTERN AREAS THROUGH SATURDAY NIGHT AND THEN MENTIONED DRY CONDITIONS EVERYWHERE FOR SUNDAY WITH HIGH PRESSURE RIDGING INTO THE AREA. TEMPS WILL BE A BIT COOLER AND LESS HUMID CONDITIONS WILL BUILD IN ON SUNDAY. BOTH GFS AND NAM SHOWING A WEAKENING SHORT WAVE WITHIN THE FLOW PROGRESSING THROUGH THE AREA SUNDAY NIGHT. NOT SURE AT THIS TIME IF THIS IS ASSOCIATED WITH SOME CONVECTIVE FEEDBACK FROM A POSSIBLE THUNDERSTORM COMPLEX OVER THE PLAINS DURING THIS TIME...BUT KEPT CONDITIONS DRY SUNDAY NIGHT FOR THE AREA. SURFACE HIGH PRESSURE BUILDS OVER THE AREA ON MONDAY ALLOWING FOR SEASONABLE AND DRY CONDITIONS...THEN SLIDES OFF TO THE EAST TUESDAY. SOUTHERLY FLOW DEVELOPING ON BACK SLIDE OF HIGH PRESSURE WILL BRING WARMER AND HUMID CONDITIONS BACK INTO THE REGION THROUGH TUESDAY AND CONTINUING INTO MIDWEEK. BROUGHT CHANCE POPS INTO THE AREA FROM WEST TO EAST BEGINNING MONDAY NIGHT AND CONTINUING INTO TUESDAY. && .LONG TERM /TUESDAY THROUGH FRIDAY/... UPPER RIDGE LOCATED ACROSS THE FORECAST AREA WEDNESDAY AND THURSDAY HOWEVER SOME SCATTERED THUNDERSTORMS POSSIBLE. AS I STATED SOME SCATTERED THUNDERSTORMS PROBABLE FOR WEDNESDAY AND THURSDAY AS SOME WEAK WEATHER IMPULSES MOVES OVER TOP OF THE RIDGE WHICH WILL BE FOLLOWED BY A COLD FRONT MOVING ACROSS THE AREA LATE THURSDAY INTO FRIDAY. TEMPERATURES NEAR OR SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD WITH HIGHS IN THE 80S AND LOWS IN THE 60S. BY FRIDAY THE WEAKENED FRONT SHOULD ALLOW JUST A LITTLE BIT MORE OF RIDGING TO RE-BUILD BACK INTO THE FORECAST AREA FOR FRIDAY AND SATURDAY. AT THIS MOMENT...WILL KEEP THINGS DRY FRIDAY AND SATURDAY. && .AVIATION /23Z FRIDAY THROUGH WEDNESDAY/... DERECHO CONTINUES TO MOVE TOWARD NW OHIO FROM INDIANA. THE TREND SHOULD BE SOWN ON THE INTENSITY OF THIS CONVECTION BUT BELIEVE IT COULD REACH 45+ KNOT WIND GUSTS AS IT MOVES TOWARD KFDY AND KTOL. AT ANY RATE SOME CONVECTION WILL GET INTO KFDY AND KTOL BETWEEN 01Z AND 02Z. UNCERTAINTY THEN EXISTS ON HOW FAST TO DECREASE THE THE COVERAGE AS IT MOVES EASTWARD INTO NORTH CENTRAL OHIO. FOR NOW WILL NOT MENTION A CB EAST OF A KCLE TO KCAK LINE THROUGH 07Z. ANOTHER WAVE OF THUNDERSTORMS WILL MOVE FROM EASTERN IOWA AND WILL BECOME THE SECOND WAVE OF SHOWERS/THUNDERSTORMS THAT MAY MOVE INTO THE AREA TOWARD SUNRISE. THIS WAVE SHOULD MOVE ACROSS MUCH OF NORTHERN OHIO/NW PA THROUGH THE MORNING. THE NEXT POTENTIAL WILL ARRIVE AS A COLD FRONT SWEEPS ACROSS THE REGION DURING THE AFTERNOON. MADE AN ATTEMPT TO TIME THESE PERIODS OF THUNDER WITH AT LEAST A CB MENTION. DEFINITELY WILL SEE NON-VFR CONDITIONS WITH ANY THUNDERSTORMS. WINDS WILL BECOME GUSTY IN THE WAKE OF THE FRONT AS IT MOVES FROM WEST TO EAST. THESE SW TO W WINDS WILL GUST AROUND 25 KNOTS. .OUTLOOK...NON-VFR CONDITIONS POSSIBLE MONDAY IN/NEAR THUNDERSTORMS. && .MARINE... WINDS ARE CURRENTLY EXPECTED TO INCREASE FROM THE SOUTH TO 10 TO 15 KNOTS TONIGHT THEN BECOME SW TO 10 TO 15 KNOTS SATURDAY MORNING AS A WARM FRONT LIFTS NORTH OF THE LAKE. A WEAKENING COLD FRONT REMAINS ON TRACK TO CROSS THE LAKE SAT EVENING SHIFTING THE FLOW TO NW. AT THE PRESENT TIME SMALL CRAFT CONDITIONS ARE NOT EXPECTED. HIGH PRESSURE MOVING INTO THE LAKE BY SUNDAY NIGHT WILL DIMINISH THE FLOW WITH LIGHT AND VARIABLE CONDITIONS THROUGH MONDAY MORNING. THE HIGH WILL SHIFT INTO THE SE STATES FOR TUE TO ALLOW A SE FLOW TO DEVELOP MON NIGHT AND BECOME SOUTH TUE AND FINALLY SW FOR WED AT ABOUT 10 TO 15 KNOTS. THE MODELS ARE IN AGREEMENT THROUGH MONDAY SO CONFIDENCE IN FORECAST FAIRLY HIGH...HOWEVER BY TUE AND WED THERE ARE DIFFERENCES BUT IN EITHER CASE A S TO SW FLOW SHOULD OCCUR WED. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ABE NEAR TERM...LOMBARDY SHORT TERM...ABE LONG TERM...BC AVIATION...MULLEN MARINE...ADAMS
Hazardous weather outlook, Jun 18, 6:53 PM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 653 PM EDT FRI JUN 18 2010 OHZ003-006-017-192300- LUCAS-WOOD-HANCOCK- 653 PM EDT FRI JUN 18 2010 ...SEVERE THUNDERSTORM WATCH 345 IN EFFECT UNTIL 1 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A LINE OF SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE EAST TOWARD THE REGION. THE POTENTIAL EXISTS FOR STRONG DAMAGING THUNDERSTORM WINDS WITH THE THUNDERSTORMS THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS THE POSSIBILITY FOR STRONG THUNDERSTORMS ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ142>145-162>165-OHZ007>010-018-019-027>030-036-037-047-192300- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-OTTAWA-SANDUSKY- ERIE OH-LORAIN-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION- MORROW-KNOX- 653 PM EDT FRI JUN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. A LINE OF SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE EAST TOWARD THE REGION. THE POTENTIAL EXISTS FOR STRONG DAMAGING THUNDERSTORM WINDS WITH THE THUNDERSTORMS THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS THE POSSIBILITY FOR STRONG THUNDERSTORMS ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. LEZ061-146>149-166>169-OHZ011>014-020>023-031>033-038-089-PAZ001>003- 192300- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-CUYAHOGA-LAKE- GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK- MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 653 PM EDT FRI JUN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS THE POSSIBILITY FOR STRONG THUNDERSTORMS SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LOMBARDY
In the hours before
Special weather statement, Jun 18, 8:50 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 850 PM EDT FRI JUN 18 2010 OHZ003-006>008-017-018-027-036-190145- HANCOCK-LUCAS-MARION-OTTAWA-SANDUSKY-SENECA-WOOD-WYANDOT- 850 PM EDT FRI JUN 18 2010 ...SPECIAL WEATHER STATEMENT FOR HANCOCK...LUCAS...NORTHWESTERN MARION...WESTERN OTTAWA...WESTERN SANDUSKY...WESTERN SENECA...WOOD AND WYANDOT COUNTIES UNTIL 945 PM EDT... AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE IN EXTREME WESTERN OHIO. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THE THUNDERSTORMS AS THEY MOVE INTO THE AREA. THESE STORMS WILL BE NEAR... WHITEHOUSE AND SYLVANIA BY 940 PM EDT. HOLLAND...WATERVILLE...CUSTAR AND WESTON BY 945 PM EDT. THE TOWNS OF BERKEY...GRAND RAPIDS...OTTAWA HILLS...MAUMEE...MILTON CENTER...TONTOGANY AND HASKINS ARE ALSO IN THE PATH OF THESE STORMS. LOMBARDY
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:38 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Seneca, Wyandot | 97 min |
| Jun 18, 9:57 PM EDT | Special Marine Warning | CLE | 2 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.